# SDR SWAA2022020253078

- Difficulty date: December 14, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 986, RBL 36 - 44,  WL208.1.  REMOVED CORROSION IAW SRM 51-10-02-0G-0,  MEASURES L=2.5'' X W=1.250'' D=0.030'' ORIGINAL THICKNESS=0.150''.  FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1 PART 4H DETAIL C.  PERFORMED A DETAILED INSPECTION OF THE DAMAGED AREA IAW SRM 53-70-51-2R-6, STEP 4.B. FOUND ADDITIONAL CORROSION ON FLOORBEAM FWD HORIZONTAL FLANGE LWR SURFACE AT REMOVED NUTPLATE LOCATION RBL 44, WL208.  INSTALLED FLOORBEAM REPAIR STRAP IAW SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 1 & ER 21-153-03834-WIP1; INSTALLED FLOORBEAM REPAIR STRAP IAW SRM 53-70-51-2R-6, REPAIR 6 ALTERNATIVE 1 PART 4(O) - 4(S), & ER 21-153-03834-WIP1.
